# SDR 20010411CW005

- Difficulty date: March 6, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N422CA
- Make and model: Casa C212CC
- Aircraft serial: 238
- Engine: Garrtt TPE33110R
- Propeller: Hartzl HCB4M
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Part time: 7,077 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON DOWNWIND LEG AT 2000 FT  PILOT NOTICED NR 2 ENGINE TORQUE GAGE READ 0.  COPILOT VISUAL OF NR 2 PROP REPORTED AS FEATHERED   EMERGENCY HANDLE ACTIVATED AND UNEVENTFUL LANDING MADE.  SUBSQUENT ENGINE START FAILED.  NEXT START ATTEMPT FOLLOWING DAY FOR TROUBLESHOOTING NORMAL, AFTER 2 MINUTE GROUND RUN NR 2 ENGINE CHIP DETECTOR ILLUMINATED AND ENGINE WAS SHUT DOWN.  OIL FILTER INSPECTION REVEALED NO METAL CONTENT.  ENGINE REMOVED FROM SERVICE.
